Bulletin of the American Mathematical Society

Review: Michael Taylor, Pseudo-differential operators

R. T. Seeley

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 2 (1976), 249-250.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537763

Citation

Seeley, R. T. Review: Michael Taylor, Pseudo-differential operators. Bull. Amer. Math. Soc. 82 (1976), no. 2, 249--250. https://projecteuclid.org/euclid.bams/1183537763


Export citation